# SDR CA101027009

- Difficulty date: October 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT HAS AN 2.5" X 1.5" AREA WHERE CHROME APPEARS TO BE COMING OFF IN NUMEROUS SMALL FLAKES ON LT SIDE OF STRUT AT GLAND NUT.
